| Model Number |
VLOCL3216 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during umbilical hernia repair, the two needles were separating on sutures.The needle also fell into patient's cavity, but was recovered by grasping with needle holder and removed via laparoscopic port.A device from different manufacturer was used to complete the case.There was no patient injury.